# SDR ASAA2017050320780

- Difficulty date: May 3, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 41,863 hours, 13,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751021
- Condition: Cracked
- Location: Bs 500g-500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY , LT SIDE, BAFFLE IS CRACKED BS 500G - 500H, STRINGERS 25 - 26L.  ACFT GROUNDED.  REMOVED AND REPLACED THE BAFFLE IAW DWG 143A7505, REV B, AND SRM 51-40-02.
